Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_suks

HELP WITH ACCUTANE!

Recommended Posts

My face is PINK! Like i have a left-over tan. But it's still really pink, and even worse under my tan (if i get a picture taken of me w/ the flash on OMG ppl laugh)

It's only my face though ?!???!?!?! I don't understand!!

I used benzamycin about a month ago which made it red

I used erythromycin til' a week ago which seemed to be neutral...

But my face is still red i dunno why? Is it the accutane? I want to go to a tanning salon and try to fix it, but i'm scared it'll get worse sad.gif(((((((

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×